Does It Seem Likely

6 Replies
stephanie96 - May 14

i'm on the pill, but i took antibiotics for 10 days at the beginning of this month...i had some bright pink spotting about 2 weeks ago, and now i'm 3 days late and having small amounts of bright pink/brown spotting when i go to the bathroom...but no sign of actual period. i've been crampy and really tired - also really emotional. is it possible to have implantation bleeding like this? i'm almost always on time - and i dont ever remember spotting like this in the middle of the month. especially not since i've been on the pill. also never been late like this on the pill. am i making too much of this or does it sound possible that i may be pg?

 

kleighw - May 14

have you tested yet?? i would test if anything it would put your mind at ease. I think it might be a possibility because some antibiotics can effect your bc.... good luck

 

stephanie96 - May 14

is it too early for me to test yet? i'm anxious to do so...but i'm also afraid to test too early and get a neg. is 3 days late too early to test??

 

stephanie96 - May 14

also...my "spotting" is just really watery pink discharge that reveals itself everytime i go to the bathroom...but other than when i'm doing that there is no sign of anything. is this what implantation bleeding is like?

 

mandy76 - May 14

Test Test Test. If you are late for your period you can test now

 

Emma2 - May 15

Antibiotics MAY interfere with BCP and cause you to spot because of the interference and reducing the hormone level. I see nothing else you can do but test! Good Luck

 

UnLuckyLady1903 - May 15

this can happen as antibiotics affect the way in which the pill works it can stop it working and so can mess your cycle up if you had unprotected s_x in those days take a test but otherwise you should be fine

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?